Alert archive / Georgia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 26, NWS Atlanta, GA

March 20, 20187 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Mar 20, 2018, 1:24 AM EDT for 7 counties in Georgia. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 20, 2018, 1:24 AM EDT (05:24 UTC)
Expired
Mar 20, 2018, 2:15 AM EDT
In force
51 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Butts County, GA, Jasper County, GA, Jones County, GA, Lamar County, GA, Monroe County, GA, Pike County, GA, Spalding County, GA

The radar

The Robins AFB radar (KJGX), 65 km from the middle of the area, began a volume at 05:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 19, 9:08 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 5.4 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2018-03-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 184 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2018-03-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 157 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
184 J/kg
Mixed-layer CIN
-90 J/kg
Mixed-layer LCL
630 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
157 m²/s²
0-3 km storm-relative helicity
258 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

834 
WUUS52 KFFC 200524
SVRFFC
GAC035-159-169-171-207-231-255-200615-
/O.NEW.KFFC.SV.W.0026.180320T0524Z-180320T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
124 AM EDT TUE MAR 20 2018

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southeastern Spalding County in west central Georgia...
  Northeastern Pike County in west central Georgia...
  Monroe County in central Georgia...
  Southern Butts County in central Georgia...
  Jones County in central Georgia...
  Southwestern Jasper County in central Georgia...
  Lamar County in west central Georgia...

* Until 215 AM EDT

* At 124 AM EDT, severe thunderstorms were located along a line
  extending from Berner to near Orchard Hill, moving east at 45 mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Griffin, Barnesville, Jackson, Forsyth, Gray, Zebulon, Flovilla,
  Milner, Williamson, Orchard Hill, Aldora, East Griffin, Bradley,
  Wayside, Walker Mill, Round Oak, Rover, Blount, Liberty Hill and
  Collier.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

A tornado watch remains in effect until 400 AM EDT for central, north
central and west central Georgia.

LAT...LON 3316 8443 3332 8415 3330 8411 3331 8407
      3308 8340 3297 8337 3290 8368 3292 8370
      3295 8370 3295 8373 3294 8373 3288 8385
TIME...MOT...LOC 0524Z 283DEG 41KT 3315 8386 3318 8425 

HAIL...1.25IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 20, 12:38 AM EDT, 46 minutes earlier.

Area forecast discussion, Mar 20, 12:38 AM EDT, 46 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1238 AM EDT Tue Mar 20 2018

.UPDATE...
Severe weather threat has ended across portions of the NW metro.
Have extended the watch a tier of counties southward. Tweaked pops
to reflect current trends. Otherwise, no changes.

&&

.PREV DISCUSSION... /Issued 919 PM EDT Mon Mar 19 2018/

UPDATE...
The potential for severe weather continues across portions of the
CWFA into early Tuesday morning. Have only made a few tweaks to
the forecast, mainly for precip timing.

However, the main change to the forecast was to add a Tornado
Watch for portions of north and central GA through 4am.

PREV DISCUSSION... /Issued 749 PM EDT Mon Mar 19 2018/

PREV DISCUSSION... /Issued 449 PM EDT Mon Mar 19 2018/

SHORT TERM /Tonight through Tuesday Night/...
An upper level low will deepen as it lifts into the TN valley
tonight. the surface front will push through the forecast area
through the day tomorrow. Pre-frontal convection - isolated
thunderstorms will move into portions of west GA over the next
hour, and increase in coverage through the evening hours. The
atmosphere has destabilized with breaks in clouds over west and
central GA. Ingredients for supercells will be in place across all
of CWA with MLCAPE of 1500-2500 J/kg across the area through this
evening. Vertical wind shear quite strong with 0-6km shear
ranging from 50kts over middle GA to 75kts in the far north and
0-1km shear 20kts over middle GA to 30kts in the far north. SPC
has issued a Tornado Watch west of our forecast area, but with the
sounding profiles from the HI-RES guidance supporting supercell
structures with strong rotating updrafts between 22z and 03z,
expect watches to be issued later this evening. A second line of
storms associated with the front will move across the state from
NW to SE after midnight into tomorrow, with cells weakening as
they get into central GA around daybreak, but while severe is not
expected we could still see thunder through the early morning
hours. Do mot expect as much clearing as models are advertising,
based upon the proximity of the wrap around moisture and have held
onto clouds through the day tomorrow with some break across north
Georgia by afternoon. Guidance temperatures are close and have
stayed close to a blend through the period. Temperatures will stay
nearly steady across northwest Georgia with a warm up over east
central Georgia ahead of the cold air advection.

Atwell

LONG TERM /Wednesday through Monday/...
Wrap around moisture will move across north Georgia Tuesday night
into Wednesday as the upper upper low shifts into the Carolinas.
Cooler temperatures behind the cold front will bring light
showers over north Georgia, along with a rain/snow mix and snow
showers by morning over the higher elevations. Any accumulations
will be light at best. Otherwise extended forecast trends were
mostly unchanged. See previous forecast discussion below.

Atwell

LONG TERM /Tuesday Night through Sunday/...
Much colder temperatures will be advecting into the area on breezy
northwest winds by Tuesday night behind a cold front. As an upper
low passes to the north Tuesday night into Wednesday morning, the
chance for light showers will linger across primarily north Georgia.
With temperatures dropping near or below freezing by Wednesday
morning in far north Georgia, the likelihood for a transition to a
rain/snow mix or light snow showers will increase. Light snow
accumulations will be possible across the higher elevations by
Wednesday morning. At this time, generally expecting only up to a
around a half inch in these higher elevations. Any light snow
accumulations would melt by midday Wednesday as temperatures warm
well above freezing. Wednesday will remain a chilly day by late
March standards with high temperatures largely in the 50s (and 40s
in far north Georgia). Sustained northwest winds around 20 mph with
higher gusts will add to the chill.

Thursday and Friday will bring moderating temperatures and will
remain primarily dry with only a slight chance of a few showers
sneaking into far north Georgia by late Friday. Rain chances appear
to begin to increase more appreciably by Saturday as upper pattern
transitions into a more zonal flow and a low pressure system moves
into the Ohio Valley, though discrepancies remain with timing and
evolution.

RW

AVIATION...
18Z Update...
IFR or near IFR cigs will hold on over all TAF sites with a slow
improvement to MVFR between 20-22Z, just ahead of convection.
Will see IFR set up after 00Z with a second round of thunderstorms
overnight between 04-11Z across all TAF sites, but mainly ATL
area. Any TSRA will be scattered. SE-S winds will become SW as
line of storms moves thru 03-07Z then become west and increase to
10-15kts with gusts to 22-25kts after 15Z Tue. Expect variable
winds with gusts with any thunderstorms.

//ATL Confidence...18Z Update...
Medium to low confidence in CIGs.
Medium confidence in timing of convection.
Medium to high confidence in all other elements.

Atwell

AVIATION...
00Z Update...
IFR or near IFR cigs will hold on over ATL/AHN TAF sites with a
slow improvement to MVFR through 08Z, just ahead of convection.
CSG and MCN will have MVFR/VFR CIGs until line of convection
arrives. Will see another round of thunderstorms overnight
between 04-10Z across all TAF sites, but mainly ATL area. Any
TSRA will be scattered. SW winds will become gusty with any storms
and shift to W behind the front with gusty winds throughout the
day on Tuesday.

//ATL Confidence...00Z Update...

Medium to low confidence in CIGs.
Medium confidence in timing of convection.
Medium to high confidence in all other elements.

Atwell

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          39  54  34  60 /  20   5   0   0
Atlanta         37  52  35  58 /  30   5   0   0
Blairsville     33  42  28  51 /  50  30  10   0
Cartersville    36  52  32  58 /  30   5   0   0
Columbus        40  59  37  64 /  20   0   0   0
Gainesville     36  50  33  56 /  30  10   0   0
Macon           40  60  36  62 /  10   0   0   0
Rome            35  52  32  58 /  40   5   0   0
Peachtree City  38  55  34  60 /  30   0   0   0
Vidalia         44  61  39  63 /  10   5   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Tornado Watch until 4 AM EDT early this morning for the
following zones: Baldwin...Bibb...Butts...Clarke...Clayton...
Coweta...Crawford...Fayette...Glascock...Greene...Hancock...
Heard...Henry...Jasper...Jefferson...Johnson...Jones...Lamar...
Meriwether...Monroe...Morgan...Newton...Oconee...Pike...Putnam...
Rockdale...Spalding...Taliaferro...Troup...Twiggs...Upson...
Walton...Warren...Washington...Wilkinson.

&&
Hazardous weather outlook, Mar 19, 9:25 PM EDT, 3 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
925 PM EDT Mon Mar 19 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-210130-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
925 PM EDT Mon Mar 19 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

A Tornado Watch has been issued for portions of north and central
Georgia until 4 AM EDT as a more organized line of severe
thunderstorms moves from Alabama into northwest Georgia, the
Atlanta metro area, and into portions of central Georgia. It is
along and ahead of this line where all modes of severe weather
exist, including tornadoes, large hail potentially greater than 2
inches, and damaging winds in excess of 70 MPH. Heavy rainfall and
frequent lightning will also occur. The potential for severe
weather will be its highest through 4 AM Tuesday morning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

There will be a chance of thunderstorms over mainly central Georgia
on Tuesday. The severe threat is reduced Tuesday but a few storms
could be strong to severe with large hail and damaging winds the
primary threats.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely through tonight. Spotters are
encouraged to submit reports of severe weather through the web by
going to weather.gov/atlanta.

In the hours before

Special weather statement, Mar 20, 12:20 AM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1220 AM EDT TUE MAR 20 2018

GAZ042-052-053-200500-
Coweta GA-Carroll GA-Heard GA-
1220 AM EDT TUE MAR 20 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COWETA...SOUTHERN
CARROLL AND NORTHERN HEARD COUNTIES UNTIL 100 AM EDT...

At 1219 AM EDT...strong thunderstorms were moving across southern
Carroll and northern Heard counties, at 35 mph. The persistent heavy
rainfall could lead to localized flooding.

  HAZARD...Frequent cloud to ground lightning and heavy rain.

  IMPACT...Lightning is one of nature's leading killers. If you can
           hear thunder...you are close enough to be struck by
           lightning. Heavy rain may cause temporary street flooding
           especially in poor drainage areas.

Some locations in the path of this storm include
Newnan, Carrollton, Tyrone, Palmetto, Bowdon, Whitesburg, Ephesus,
Centralhatchee, Sharpsburg, Turin, Roopville, East Newnan, Plant
Yates, Seaton Lake, Dunaway Gardens, Clem, Cannongate, Blackjack
Mountain, Madras and Byers Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.  Electrical
appliances should not be used unless in an emergency. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3354 8483 3352 8482 3351 8482 3351 8462
      3350 8461 3330 8465 3338 8528 3357 8532
TIME...MOT...LOC 0419Z 279DEG 41KT 3347 8512
Local storm report, Mar 20, 12:50 AM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1250 AM EDT TUE MAR 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1148 PM     TSTM WND DMG     2 NW STARRS MILL        33.35N  84.53W
03/19/2018                   FAYETTE            GA   NWS EMPLOYEE

            A LARGE TREE FELL ACROSS REDWINE RD NEAR ROBINSON RD
            AND BLOCKED THE ROADWAY.

&&

EVENT NUMBER FFC1800033

RWILLIS
Special weather statement, Mar 20, 1:02 AM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
102 AM EDT TUE MAR 20 2018

GAZ052>054-056>059-066>072-200545-
Butts GA-Fayette GA-Monroe GA-Coweta GA-Troup GA-Jones GA-Heard GA-
Jasper GA-Meriwether GA-Pike GA-Henry GA-Lamar GA-Upson GA-
Spalding GA-
102 AM EDT TUE MAR 20 2018

...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...SOUTHERN FAYETTE...
MONROE...COWETA...TROUP...NORTHWESTERN JONES...HEARD...SOUTHWESTERN
JASPER...MERIWETHER...PIKE...SOUTHWESTERN HENRY...LAMAR...NORTHERN
UPSON AND SPALDING COUNTIES UNTIL 145 AM EDT...

At 102 AM EDT...a strong thunderstorm was over Orchard Hill, or near
Griffin...moving east at 45 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Newnan, LaGrange, Griffin, Thomaston, Barnesville, Jackson, Forsyth,
Monticello, Zebulon, Franklin, Greenville, Peachtree City, Locust
Grove, Senoia, Hogansville, Grantville, Woodbury, Luthersville,
Flovilla and Milner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3337 8440 3335 8439 3337 8434 3336 8435
      3333 8364 3292 8377 3285 8389 3291 8519
      3343 8529
TIME...MOT...LOC 0502Z 277DEG 40KT 3317 8420

HAIL...0.75IN
WIND...50MPH
Local storm report, Mar 20, 1:10 AM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
110 AM EDT TUE MAR 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 PM     TSTM WND DMG     1 NW HAMPTON            33.40N  84.30W
03/19/2018                   HENRY              GA   911 CALL CENTER

            A TREE WAS BLOWN DOWN AT THE INTERSECTION OF NORTH
            HAMPTON DRIVE AND STEELE DRIVE.

&&

EVENT NUMBER FFC1800034

RWILLIS
Local storm report, Mar 20, 1:18 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
118 AM EDT TUE MAR 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 PM     TSTM WND DMG     MCDONOUGH               33.45N  84.14W
03/19/2018                   HENRY              GA   911 CALL CENTER

            A TREE WAS BLOWN DOWN ON SIMS STREET AT LAWRENCEVILLE
            STREET.

&&

EVENT NUMBER FFC1800036

RWILLIS
Local storm report, Mar 20, 1:24 AM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
124 AM EDT TUE MAR 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 PM     TSTM WND DMG     1 SSW OXFORD            33.61N  83.87W
03/19/2018                   NEWTON             GA   911 CALL CENTER

            A TREE WAS BLOWN DOWN ONTO A POWER LINE ON GEIGER
            STREET.

&&

EVENT NUMBER FFC1800037

RWILLIS

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 9:22 PM EDTSevere Thunderstorm WarningFFCDade, Walker38 min
Mar 19, 9:36 PM EDTSevere Thunderstorm WarningFFCFloyd, Haralson, Polk39 min
Mar 19, 9:43 PM EDTTornado WarningFFCFloyd, Polk47 min
Mar 19, 9:59 PM EDTTornado Warning Tornado observedConsiderable damage threatFFCHaralson46 min
Mar 19, 10:14 PM EDTSevere Thunderstorm WarningFFCCobb, Paulding, Polk46 min
Mar 19, 10:32 PM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Haralson, Paulding43 min
Mar 19, 10:51 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Fulton24 min
Mar 19, 10:53 PM EDTSevere Thunderstorm WarningFFCCarroll, Clayton, Douglas, Fayette, Fulton52 min
Mar 19, 10:59 PM EDTFlash Flood WarningFFCCarroll, Haralson, Paulding6 hr
Mar 19, 10:59 PM EDTTornado WarningFFCDouglas, Fulton31 min
Mar 19, 11:15 PM EDTSevere Thunderstorm WarningFFCCobb, DeKalb, Fulton, Henry30 min
Mar 19, 11:15 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas, Fayette, Haralson, Heard30 min
Mar 19, 11:31 PM EDTSevere Thunderstorm WarningFFCButts, Clayton, DeKalb, Fayette, Henry, Newton and 3 more29 min
Mar 19, 11:44 PM EDTSpecial Weather StatementFFCGwinnett, Walton31 min
Mar 19, 11:47 PM EDTSpecial Weather StatementFFCCoweta28 min
Mar 19, 11:49 PM EDTSpecial Weather StatementFFCCarroll26 min
Mar 19, 11:58 PM EDTSevere Thunderstorm WarningFFCButts, Fayette, Henry, Jasper, Morgan, Newton and 2 more47 min
Mar 20, 12:00 AM EDTSpecial Weather StatementFFCMorgan, Rockdale30 min
Mar 20, 12:15 AM EDTSpecial Weather StatementFFCBarrow, Clarke, Oconee, Walton30 min
Mar 20, 12:20 AM EDTSpecial Weather StatementFFCCoweta40 min
Mar 20, 12:27 AM EDTSevere Thunderstorm WarningFFCGreene, Jasper, Morgan, Putnam48 min
Mar 20, 12:45 AM EDTSevere Thunderstorm WarningFFCButts, Jasper, Jones, Monroe30 min
Mar 20, 1:02 AM EDTSpecial Weather StatementFFCButts, Coweta, Heard, Jasper, Lamar, Meriwether and 5 more43 min
Mar 20, 1:13 AM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Jones, Putnam, Warren, Washington47 min
Mar 20, 1:14 AM EDTSevere Thunderstorm WarningFFCHancock, Taliaferro, Warren46 min
Mar 20, 1:53 AM EDTSevere Thunderstorm WarningFFCBaldwin, Glascock, Hancock, Jefferson, Johnson, Washington52 min
Mar 20, 1:58 AM EDTSpecial Weather StatementFFCMeriwether, Pike, Troup32 min
Mar 20, 2:35 AM EDTSpecial Weather StatementFFCHarris, Jones, Lamar, Meriwether, Monroe, Pike and 2 more25 min
Mar 20, 2:46 AM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Washington44 min
Mar 20, 3:13 AM EDTSpecial Weather StatementFFCBibb, Upson32 min
Mar 20, 3:27 AM EDTSpecial Weather StatementFFCJefferson33 min
Mar 20, 3:57 AM EDTSpecial Weather StatementFFCTwiggs, Wilkinson33 min
Mar 20, 3:59 AM EDTSpecial Weather StatementFFCJohnson31 min
Mar 20, 4:27 AM EDTSpecial Weather StatementFFCEmanuel33 min
Mar 20, 5:55 AM EDTDense Fog AdvisoryFFCBanks, Barrow, Bartow, Carroll, Catoosa, Chattooga and 37 more4 hr
Mar 20, 3:32 PM EDTWind AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more28 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.